# SDR LR7A9950

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 5825855
- Condition: Defective
- Location: Nr 4 Propeller
- Component: Hamstd, 54H60117
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT FROM BET, NR 4 ENGINE SHUTDOWN AT 1455Z DUE RPM UNCONTROLLABLE.  AIRCRAFT CONTINUED TO ANC AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED DEFECTIVE NR 4 PROPELLER VALVE HOUSING IAW HN61135.  RUN-UP OK IAW HN 7101.
